# SDR DALA12007289017

- Difficulty date: September 16, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 50,696 hours, 36,560 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND EMERGENCY LIGHT AT SEAT 12DE INOPERATIVE.  MAINTENANCE REPAIRED WIRES AT SEAT 12DE FOR THE EMERGENCY LIGHTS PER SWPM.  OPERATION CHECKS GOOD.
